# SDR CA960923026

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O, B

## Discrepancy

(CAN) PILOT REQUESTED RAPID DESCENT TO 10,000 FEET AND ADVERSION TO ALTERNATE LANDING SITE.  PILOT REPORTED DOOR SEAL LEAKING AND A SLOW DEPRESSURIZATION.  RUN-UP RT ENGINE AND WITH DOOR OPENED, DEPRESSED THE PLUNGER FOR THE DOOR SEAL VALVE AND ALLOWED THE SYSTEM TO PURGE OFF WATER WHICH WAS FOUND IN THE SYSTEM.  AIRCRAFT TT:  2,198 HOURS.
